CSpace  > 计算数学与科学工程计算研究所
Adaptive Finite Element Approximations for a Class of Nonlinear Eigenvalue Problems in Quantum Physics
Chen, Huajie1; Gong, Xingao2; He, Lianhua1; Zhou, Aihui1
2011-08-01
Source PublicationADVANCES IN APPLIED MATHEMATICS AND MECHANICS
ISSN2070-0733
Volume3Issue:4Pages:493-518
AbstractIn this paper, we study an adaptive finite element method for a class of nonlinear eigenvalue problems resulting from quantum physics that may have a nonconvex energy functional. We prove the convergence of adaptive finite element approximations and present several numerical examples of micro-structure of matter calculations that support our theory.
KeywordAdaptive finite element convergence micro-structure nonlinear eigenvalue
DOI10.4208/aamm.10-m1057
Language英语
Funding ProjectNational Science Foundation of China[10871198] ; National Science Foundation of China[10971059] ; National Basic Research Program of China[2005CB321704] ; National High Technology Research and Development Program of China[2009AA01A134]
WOS Research AreaMathematics ; Mechanics
WOS SubjectMathematics, Applied ; Mechanics
WOS IDWOS:000295758600006
PublisherGLOBAL SCIENCE PRESS
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/12472
Collection计算数学与科学工程计算研究所
Affiliation1.Chinese Acad Sci, LSEC, Inst Computat Math & Sci Engn Comp, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Fudan Univ, Dept Phys, Shanghai 200433, Peoples R China
Recommended Citation
GB/T 7714
Chen, Huajie,Gong, Xingao,He, Lianhua,et al. Adaptive Finite Element Approximations for a Class of Nonlinear Eigenvalue Problems in Quantum Physics[J]. ADVANCES IN APPLIED MATHEMATICS AND MECHANICS,2011,3(4):493-518.
APA Chen, Huajie,Gong, Xingao,He, Lianhua,&Zhou, Aihui.(2011).Adaptive Finite Element Approximations for a Class of Nonlinear Eigenvalue Problems in Quantum Physics.ADVANCES IN APPLIED MATHEMATICS AND MECHANICS,3(4),493-518.
MLA Chen, Huajie,et al."Adaptive Finite Element Approximations for a Class of Nonlinear Eigenvalue Problems in Quantum Physics".ADVANCES IN APPLIED MATHEMATICS AND MECHANICS 3.4(2011):493-518.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Huajie]'s Articles
[Gong, Xingao]'s Articles
[He, Lianhua]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Huajie]'s Articles
[Gong, Xingao]'s Articles
[He, Lianhua]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Huajie]'s Articles
[Gong, Xingao]'s Articles
[He, Lianhua]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.